American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tomoyuki Kakehi. Magnetic Schr\"odinger equation on compact symmetric spaces and the geodesic Radon transform of one forms. Contemporary Mathematics 598 (2013) 129-138.
Book volume table of contents
View Article: PDF

[2] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information
View Article: PDF

[3] V. P. Spiridonov. Theta hypergeometric integrals. St. Petersburg Math. J. 15 (2004) 929-967. MR 2044635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1